# SDR TWRA9787

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FF
- Make and model: Boeing 747121
- Aircraft serial: 19650
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT GO INTO AUTO DURING GROUND CHECK AT MIAMI.  REMOVED BUSTLE TO CLEAR TRACK AND REINSTALLED BUSTLE.  (M)
